# SDR CALA2023062802042

- Difficulty date: June 19, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 77,277 hours, 27,793 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Sta 946 Lbl 53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(B737-53-3-0737) M/C STA 946 LBL 53 FLOOR BEAM HAS CORROSION 43 OP 32036 BY MECH V943916 INSP AQC029. REPAIRED FLOOR BEAM AT STA 946 LBL 53 REF B737-700 SRM 53-70-51- 2R-5 REPAIR 5. DATA WAS TRANSCRIBED FROM PAPER DOC AERSALE WO 39
